# SDR GTIA2025081139039

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 25,184 hours, 11,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FORWARD CABIN, FLIGHT ATTENDANT SEAT FLASHLIGHT TESTED INOPERATIVE.   FLASHLIGHT AND HOLDERS, FLIGHT DECK OR CABIN.  R & R FWD FA FLASHLIGHT IAW AMM 25-65-52. THIS CLEARS DMI 3569439-1 PLACARD REMOVED.
